# SDR USAA2012010300012

- Difficulty date: November 27, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66, -Y765.  REPLACED FLOORBEAM BETWEEN FR64 TO FR66, -Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53472190203.
